# SDR SWAA2022012161755

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 73,640 hours, 43,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ARMED POSITION INOP ; / [01] REPLACED EMERGENCY LIGHT GUARD SWITCH PER CMM 33-10-05. OPS CHECK GOOD AS PER AMM 33-51-00.
